# SDR DALA2022060703959

- Difficulty date: June 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,642 hours, 16,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPLEMENTAL INFOMATION' SHIP 188 DURING PDC FOUND R1 SLIDE LIGHT INOP, CORRECTIVE ACTION: RELAMPED IAW B767-300 AMM 32-57 CHECKS GOOD (8812496)
